Journal Article

Liver Failure in a Child Receiving Highly Active Antiretroviral Therapy and Voriconazole

Henriette J. Scherpbier, Michaela I. Hilhorst and Taco W. Kuijpers

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 37, issue 6, pages 828-830
Published in print September 2003 | ISSN: 1058-4838
Published online September 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/376985
Liver Failure in a Child Receiving Highly Active Antiretroviral Therapy and Voriconazole

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We describe a 10-year-old child with vertically transmitted acquired immunodeficiency syndrome who was receiving antiretroviral combination therapy and died of liver failure after beginning voriconazole therapy.

Journal Article.  1496 words.  Illustrated.

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.